... months (my mother 6 wks ago) I am taking about 10 mgs of Xanax a day, and had a seizure the last time i went cold turkey. Does anyone know of a safe taper down schedule? help plz!
First of all, I am so sorry about your Parents. I am sure that is awfully hard on you,. That is actually a hard question. I wasn't on as much lorazepam as that but I had to go cold turkey but with you having a seizure, that is tricky. Did you have to have that treated by a doctor and does the doctor know that happened? I would only try coming down 2 milligrams at the time and stay on that for a couple of weeks to a month, before you go down 2 more milligrams. Your brain and body need at least a few weeks to get used to the lower dose. I know you probably don't want the doctor to know, but, if you keep having seizures on the lower dose, you are going to have to tell the doctor. I don't think lowering the dose by just 2 milligrams is going to cause any seizures, but don't take a chance if you do have one. Pls tell the doctor. I'll say a big Prayer on all counts. We really do care around here. Let us know how you are doing. PS It will probably help you more if you can get some counseling. A counselor should be able to help with your loss and lowering your medicine.
- Xanax Information for Consumers
- Xanax Information for Healthcare Professionals (includes dosage details)
- Side Effects of Xanax (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Im 15 I believe I have anxiety my parents are debating on getting me tested so I buy a bar a daybad?
Posted 16 Nov 2010 • 4 answers
Posted 14 Mar 2011 • 3 answers
Posted 22 Mar 2011 • 11 answers
Posted 5 Dec 2012 • 2 answers
Posted 21 Mar 2013 • 2 answers